MAUDE Adverse Event Report: SERF BI MENTUM PFRK PE LINER 22 45; BI MENTUM LINER

SERF BI MENTUM PFRK PE LINER 22 45; BI MENTUM LINER
Model Number BI-MENTUM PE Liner 22,2 / 45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Event or Problem Description
Patient was revised due to infection.No further information is available.There was no surgical delay.Doi: unknown.Dor: (b)(6) 2023.Affected side: right hip.

Brand Name
BI MENTUM PFRK PE LINER 22 45
Common Device Name
BI MENTUM LINER
Manufacturer (Section D)
SERF
85 avenue des bruyères
décines-charpieu 69150
FR  69150
MDR Report Key16693180
Report Number1818910-2023-150014
Device Sequence Number7454603
Product Code LPH
UDI-Device Identifier03662200015511
UDI-Public03662200015511
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/28/2023
Report Date (Section F) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBI-MENTUM PE Liner 22,2 / 45
Device Catalogue NumberDS10014522
Device Lot Number2012077A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/02/2023
Event Location Hospital
Date Report to Manufacturer03/06/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 22.225+4 NK; BI MENTUM PFRK PE LINER 22 45; UNKNOWN HIP ACETABULAR LINERS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA03/20/2023